Notre Dame Journal of Formal Logic

Expressibility in two-dimensional languages for presupposition.

Merrie Bergmann

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 23, Number 4 (1982), 459-470.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870158

Zentralblatt MATH identifier
0464.03022

Mathematical Reviews number (MathSciNet)
MR669152

Digital Object Identifier
doi:10.1305/ndjfl/1093870158

Subjects
Primary: 03B50: Many-valued logic
Secondary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Bergmann, Merrie. Expressibility in two-dimensional languages for presupposition. Notre Dame Journal of Formal Logic 23 (1982), no. 4, 459--470. doi:10.1305/ndjfl/1093870158. http://projecteuclid.org/euclid.ndjfl/1093870158.


Export citation